Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On the mean value of a kind of zeta functions

Tom 166 / 2014

Kui Liu Acta Arithmetica 166 (2014), 33-54 MSC: Primary 11M41; Secondary 11P21. DOI: 10.4064/aa166-1-4

Streszczenie

Let $d_{\alpha ,\beta }(n)=\sum _{ n=kl,\,\alpha l< k\leq \beta l}1$ be the number of ways of factoring $n$ into two almost equal integers. For fixed rational numbers $\alpha >0$ and $\beta >0$, we consider a zeta function of the type $\zeta _{\alpha ,\beta }(s)=\sum _{n=1}^{\infty }{d_{\alpha ,\beta }(n)}/{n^{s}}$ for $\Re s>1.$ It has an analytic continuation to $\Re s>1/3.$ We get an asymptotic formula for the mean square of $\zeta _{\alpha ,\beta }(s)$ in the strip $1/2<\Re s<1$. As an application, we improve a result on the distribution of primitive Pythagorean triangles.

Autorzy

  • Kui LiuDepartment of Mathematics
    Qingdao University
    266071, Qingdao, Shandong, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek